# SDR DALA2017013000758

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,630 hours, 28,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES OUT OF ROUND IN LONGERON 30, FWD OF BS 351 COMMON TO ANTENNA DOUBLER.  REPAIRED IAW ER/A 554839-14 REV 0.
